MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number AR-T12E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the camera head's lens of the video adapter had come off.The issue occurred during an unknown event.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation also found the lens was flooded.Based on the results of the investigation, it is likely that the following led to the malfunction: the phenomenon was reproduced when the equipment was inspected by the repair department.The cause of the occurrence could not be identified based on the information obtained from this complaint and the results of the investigation.A device history review was not performed.This issue is addressed in the instructions for use (ifu):8 care and storage 8.1 care of the cover glass take care not to put fingerprints, etc.On the cover glass.Never use a hard cloth, etc., which may scratch the cover glass.Use only rubbing alcohol (ethanol for disinfection).If the cover glass gets dirty, wipe it with a soft cloth or a gauze lightly moistened with rubbing ethanol.Olympus will continue to monitor the field performance of this device.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18975124
Report Number3002808148-2024-31652
Device Sequence Number20386704
Product Code GCJ
UDI-Device Identifier04953170023804
UDI-Public04953170023804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-T12E
Device Lot Number5391810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown